# SDR AALA202009239019

- Difficulty date: September 10, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,176 hours, 14,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53118160200
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED AREA ON WEB AT FR 20 AND STR 23R IN FORWARD GALLEY MEASURING L=3.157 IN W=2.997 IN D=0.020 IN.  REPLACED WEB IAW A321 SRM 51-42-11-801 AND DRAWING NR D53112545.
